Please use this identifier to cite or link to this item: http://hdl.handle.net/10077/3336
Title: Déterminations des corps $K = mathbb Q(\surdd, \surd −1)$ dont les 2-groupes de classes sont de type (2, 4) ou (2, 2, 2)
Authors: Azizi, Abdelmalek
Taous, Mohammed
Keywords: Quadratic FieldsClass NumberClass Group
Issue Date: 2009
Publisher: EUT - Edizioni Università di Trieste
Source: Abdelmalek Azizi, Mohammed Taous, "Déterminations des corps $K = mathbb Q(\surdd, \surd −1)$ dont les 2-groupes de classes sont de type (2, 4) ou (2, 2, 2)", in Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics, 40 (2008), pp. 93-116.
Series/Report no.: Rendiconti dell'Istituto di Matematica dell'Università di Trieste. An International Journal of Mathematics
40 (2008)
Abstract: 
Let d be a square-free positive integer, $K = mathbb Q(\surdd, \surd −1)$ and C2 the 2-part of class group of K. Our goal is to determine all d such that $C2 \simeq Z/2Z \times Z/4Z$ or $C2 \simeq Z/2Z \times Z/2Z \times Z/2Z$.
Description: 
pp. 93-116
Type: Article
URI: http://hdl.handle.net/10077/3336
ISSN: 00494704
Appears in Collections:Rendiconti dell'Istituto di matematica dell'Università di Trieste: an International Journal of Mathematics vol.40 (2008)

Files in This Item:
File Description SizeFormat
06Azizi_Taous.pdf208.27 kBAdobe PDFThumbnail
View/Open
Show full item record

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.



CORE Recommender

Page view(s) 10

1,144
Last Week
9
Last month
checked on Apr 1, 2020

Download(s) 50

715
checked on Apr 1, 2020

Google ScholarTM

Check


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.